# SDR SIMA20140903014

- Difficulty date: September 3, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 34,999 hours, 31,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Part number: P2070005120
- Condition: Bent
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS COCKPIT & CABIN PARTITION FLASHLIGHT CHARGER IS BENT.  R & R PILOTS COCKPIT & CABIN PARTITION FLASHLIGHT CHARGER IAW EMB 145 AMM 33-50-16.  OPERATIONAL CHECKED GOOD.
